# SDR SIMA991111

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729402
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND THE PASSENGER DOOR SILL PLATE CORRODED.  REMOVED AND REPLACED THE SILL PLATE IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
